# SDR SWAA111376

- Difficulty date: February 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 73,986 hours, 65,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L2 DOOR EMERGENCY EXIT SLIDE LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
